Managing antipsychotic-induced acute and tardive dystonia.

@article{Raja1998ManagingAA,
  title={Managing antipsychotic-induced acute and tardive dystonia.},
  author={M Chockaiah Raja},
  journal={Drug safety},
  year={1998},
  volume={19 1},
  pages={
          57-72
        }
}
Antipsychotic-induced extrapyramidal adverse effects continue to be a serious problem in the treatment of psychotic disorders. While the pathophysiology of these adverse effects is not well understood, much recent research has focused on improving our ability to use available pharmacotherapy in the most effective and least toxic manner. Acute dystonic reactions only occur within the first days of antipsychotic treatment. They are often distressing and frightening for the patient and may even be… CONTINUE READING
Related Discussions
This paper has been referenced on Twitter 1 time. VIEW TWEETS

Citations

Publications citing this paper.
Showing 1-10 of 14 extracted citations

Tetrabenazine in the treatment of Huntington’s disease

Neuropsychiatric disease and treatment • 2007
View 2 Excerpts

Similar Papers

Loading similar papers…